MathSciNet Relay Station
MathSciNet bibliographic data
MR3021837 60F15 (60A05)
Chen, Zengjing; Wu, Panyu; Li, Baoming A strong law of large numbers for non-additive probabilities. Internat. J. Approx. Reason. 54 (2013), no. 3, 365–377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement